MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained above 200mg/dl.The expected fasting blood glucose test result range is 140mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results the product is stored by customer according to specification in the dining room.During the call on (b)(6) 2017, a blood test was performed fasting by the customer and produced test results of 195mg/dl using true track meter.The test strip lot manufacturer's expiration date is 12/21/2019 and open vial date is 11/30/2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.Customer states the meter read 300mg/dl.Customer states his normal fasting range is 140mg/dl fasting.His last a1c was 3 or 4 month was 8.1% customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.Customer was advised him of the a1c (186mg/dl) and he said that he blood sugar has never been higher than 140mg/dl up until recently.Customer states that he has not had any changes in diet/meal/exercise.Customer was educated on his a1c and still wanted the product replaced.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7138734
Report Number1000113657-2017-02098
Device Sequence Number16369442
Product Code NBW
UDI-Device Identifier00021292004576
UDI-Public(01)00021292004576
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2017
Initial Report FDA Received Date12/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1